应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2019, Vol. 35 Issue (4): 862-872    DOI: 10.1007/s10255-019-0858-y
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
The Efficient Computation of Aircraft Range Problem
Fang YU1,2, Jin-chuan CUI2
1 Beijing University of Chinese Medicine, Beijing 102488, China;
2 Academy of Mathematics and Systems Science Chinese Academy of Sciences, Beijing 100190, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9